MAUDE Adverse Event Report: Zyno Medical, LLC BX-70071-P; Set, Administration, Intravascular

Zyno Medical, LLC BX-70071-P; Set, Administration, Intravascular
Model Number BX-70071-P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
BX-70071-P
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Zyno Medical, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
Zyno Medical LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
+1(508)650-2007
MDR Report Key50827533
Report Number3006575795-2026-01360
Device Sequence Number13436024
Product Code FPA
UDI-Device Identifier00814371020563
UDI-Public(01)00814371020563(17)280805(10)2507063
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBX-70071-P
Device Catalogue NumberBX-70071-P
Device Lot Number2507063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown